Thank you for your query at DoctorSpring.com
I understand your concerns. The fact that she has been vomiting over the night puts her at risk of losing fluids/ getting dehydrated. So you need to administer her plenty of oral fluids/ oral rehydration solution. This will ensure that she remains hydrated. Secondly, you can administer an oral anti-emetic for symptomatic relief and to improve oral intake of fluids. You could consider administering a tablet of Domperidone OR Metoclopramide OR Ondansetron, whichever is available near you. However, this would only provide some temporary relief as this does nothing to correct the underlying cause of vomiting.
The hives are a manifestation of allergy (acute IgE mediated hypersensitivity reaction). The fact that they are accompanied by vomiting could point to a food-allergen or a food-mediated hypersensitivity reaction. Administration of an anti-histaminic would decrease her hives/itching. If the hives continue to increase, visiting the nearby hospital would be advisable.
Anaphylaxis (a very severe form of allergy) can also manifest with rash and vomiting. If the rash/hives are increasing or if the vomiting is persistent or if there are any fresh respiratory symptoms/cold peripheries, it may be necessary to visit an ER immediately.
Dr. Saptharishi L G